# SDR SIMA2018082717002

- Difficulty date: August 17, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,296 hours, 31,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192890022
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT 241BF HAD BROKEN WIRES ON THE ACFT SIDE.  REPAIRED THE WIRES IAW SWPM 20-21-00.
